Inventiones mathematicae

, Volume 97, Issue 3, pp 585–611

Algebraic models of smooth manifolds

  • Jacek Bochnak
  • Wojciech Kucharz
Article

DOI: 10.1007/BF01388891

Cite this article as:
Bochnak, J. & Kucharz, W. Invent Math (1989) 97: 585. doi:10.1007/BF01388891

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Jacek Bochnak
    • 1
  • Wojciech Kucharz
    • 2
  1. 1.Department of MathematicsVrije UniversiteitAmsterdamThe Netherlands
  2. 2.Department of Mathematics and StatisticsUniversity of New MexicoAlbuquerqueUSA